MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZTA-D-40-197-W
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient identifier: unknown as information was not provided.Age at time of event, date of birth: unknown as information was not provided.Weight: unknown as information was not provided.Investigation is still in progress.
 
Event or Problem Description
Description of event according to complainant: device was being deployed and the final rotation of the handle was performed, but the top stent was not released.We then had to use the fail-safe mechanism in order to fully deploy the top.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
(b)(4).Summary of investigational findings: based on the provided information it was not possible to determine the root cause of this event.The device was not returned to support the investigation; however, the reported difficulty was solved by following the instruction for use.No evidence to suggest that the device was not manufactured according to specification.Cook medical will continue to monitor for similar events.
 
Event or Problem Description
Description of event according to initial reporter: device was being deployed and the final rotation of the handle was performed, but the top stent was not released.We then had to use the fail-safe mechanism in order to fully deploy the top.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key5590218
Report Number3002808486-2016-00234
Device Sequence Number348774
Product Code MIH
UDI-Device Identifier10827002353982
UDI-Public(01)10827002353982(17)181023(10)E3378917
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZTA-D-40-197-W
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2016
Supplement Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;